# SDR SIMA20130918004

- Difficulty date: September 18, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 37,082 hours, 31,019 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Main Cabin  Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ENTRY DOOR IS HARD TO OPEN.  F/O FOUND IT HARD TO OPEN ALSO.  PERFORMED LUBRICATION ON ROLLERS AND ACTUATING AND LOCKING MECHANISM ON MAIN DOOR IAW AMM 52-11-00.
